# SDR ASAA2022101740325

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 811 hours, 275 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 1,530 hours, 591 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: LEAP1B28
- Part serial: 603845
- Condition: Vibration
- Location: #1 Engine
- Part time: 1,530 hours, 591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM REPORTS #1 ENGINE (LEAP-1B28 / SN 603845) HAS ELEVATED NSV VIBRATION LEVELS. ENGINE REMOVAL IS REQUIRED. NO EXTENSION ALLOWED. GROUNDED - YES. ACCOMPLISHED #1 ENGINE CHANGE , REF. ASA T/C 71-ASA-01 & T/C 71-ASA-02.
